# SDR ASAA2020022413258

- Difficulty date: February 21, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 28,684 hours, 9,286 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 3108
- Condition: Inoperative
- Location: #1 Engine
- Part time: 20,973 hours, 6,828 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 ENG FAILED TO START WITH AIR CART. GROUNDED - YES. REMOVED AND REPLACED #1 ENG START VALVE WITH NEW PER B737-900 AMM 80-11-03, OPS TEST GOOD. ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL.
